Jump to content

Parachuting Medication


ASkyFullOfHappy

Recommended Posts

ASkyFullOfHappy

Now, Im not sure how safe this is, but I learned something new. 

 

Im currently getting off Paxil, and since I have the pills that have the powder inside them, it can be hard to crush them, weigh them and then somehow ingesting them.

 

I have a friend who though unfortunate illicit use, gave me a way to ingest the powder without the bad taste and the burning of the throat...

It is called "parachuting"

 

You take a toilet paper piece, split it so its very very thin, then put it on the scale and of course set the scale to zero so it does not weigh the toilet paper...then you pt the powder in the middle of the toilet paper... then when you have the measurements you need, you carefully grab the pointy edges of the paper you have and make a sort of powder ball, then tilt your head back and put it in and drink tons of water so it goes down immediately. 

 

My explanation might be a bit confusing so I suggest googling it perhaps?

 

Now DISCLAIMER:  Im NOT a doctor, and Im not sure if this is safe so use at your own risk. If you or any mods know that this is unsafe, you can take this post down or if you can ask me to I will I just thought this information could be useful. 

A past filled with coming on and off anti-depressants cold turkey after only weeks of use... diagnosed with OCD, Anxiety, and Depression I had these before I even started any meds. 

July 2017:  Prescribed 30mg of Paxil... stopped taking it after 2 weeks, got PGAD. Reinstated, PGAD a bit better. Also was prescribed Trazadone which I took mixed doses of. Sometimes none at all, other times 4 or 5 pills. 

August 12, 2017: Started to take my Paxil at 8:00am every morning I held this for 6 weeks, symptoms came and went, some days without anything, almost normal, others, with PGAD and OCD symptoms again. (30 mg Paxil Daily) 

September 27, 2017: Started 27mg Paxil Daily at 8:00am or as close to that time as possible.

 

Currently: PGAD comes and goes, some days Im almost normal, other days, the tingles are there, not sure if it is actual symptoms or me being obsessive about symptoms. I hope this goes away soon. I hope I heal. Some OCD flareups. Trying my best to stay positive. Taking a break off college for now. 

 

I am not a doctor, any posts I make or advise I give is my opinion only. 

 

Link to post
Share on other sites
  • Moderator Emeritus

This is another way of getting a drug using paper instead of capsules. As long as it is wrapped up into a tight ball it can be done but people need to be very careful which paper they use. Toilet paper can be treated with harmful chemicals. Cigarette papers can be an alternative as they are made for oral use.  

**I am not a medical professional, if in doubt please consult a doctor with withdrawal knowledge.

 

 

Different drugs occasionally (mostly benzos) 1976 - 1981 (no problem)

1993 - 2002 in and out of hospital. every type of drug + ECT. Staring with seroxat

2002  effexor. 

Tapered  March 2012 to March 2013, ending with 5 beads.

Withdrawal April 2013 . Reinstated 5 beads reduced to 4 beads May 2013

Restarted taper  Nov 2013  

OFF EFFEXOR Feb 2015    :D 

Tapered atenolol and omeprazole Dec 2013 - May 2014

 

Tapering tramadol, Feb 2015 100mg , March 2015 50mg  

 July 2017 30mg.  May 15 2018 25mg

Taking fish oil, magnesium, B12, folic acid, bilberry eyebright for eye pressure. 

 

My story http://survivingantidepressants.org/index.php?/topic/4199-hello-mammap-checking-in/page-33

 

Lesson learned, slow down taper at lower doses. Taper no more than 10% of CURRENT dose if possible

 

 

Link to post
Share on other sites
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy